BibTeX record: journals/networks/DuC06

download as .bib file

@article{DBLP:journals/networks/DuC06,
  author    = {Donglei Du and
               R. Chandrasekaran},
  title     = {The multiroute maximum flow problem revisited.},
  journal   = {Networks},
  year      = {2006},
  volume    = {47},
  number    = {2},
  pages     = {81--92},
  url       = {http://dx.doi.org/10.1002/net.20099},
  doi       = {10.1002/net.20099},
  timestamp = {Wed, 03 Sep 2014 02:13:10 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/networks/DuC06},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}